# SDR USAA2009111393106

- Difficulty date: November 8, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 20,933 hours, 16,499 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT 1207 - PHL-PHX - EMERGENCY LANDING - DURING FLIGHT 'AUTO BRAKE FAULT' THEN 'NORMAL BRAKE FAULT'.  PER FAILURE MESSAGE 'BRAKE SELECTOR VALVE 23GG'.  INSPECTED VALVE AND FOUND CONNECTOR DISCONNECTED.  RECONNECTED CONNECTOR, LOCKING ACTION NORMAL.  OPERATIONAL TEST WAS GOOD.
